# SDR CA970227002

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-310
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: 762685
- Condition: Severed
- Location: Actuator
- Part time: 6,284 hours
- Stage of operation: NR
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT MAIN GEAR FAILED TO RETRACT, AND WOULD NOT INDICATE DOWN AND LOCKED.  ROD END FOUND SEVERED FROM ACTUATOR.
